Open Access

Generalized eigenfunctions under singular perturbation

Full Text

Coming Soon.

Article Information

TitleGeneralized eigenfunctions under singular perturbation
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 1, 13-28
MathSciNet MR1771249
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

Citation Example

S. Albeverio, V. Koshmanenko, and K. A. Makarov, Generalized eigenfunctions under singular perturbation, Methods Funct. Anal. Topology 5 (1999), no. 1, 13-28.


@article {MFAT84,
    AUTHOR = {Albeverio, S. and Koshmanenko, V. and Makarov, K. A.},
     TITLE = {Generalized  eigenfunctions  under  singular  perturbation},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {1},
     PAGES = {13-28},
      ISSN = {1029-3531},
  MRNUMBER = {MR1771249},
       URL = {},

All Issues